MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Scissors, blunt, 5 Fr., 34 cm

KARL STORZ SE & Co. KG Scissors, blunt, 5 Fr., 34 cm
Model Number 26159EHW
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "scissors tip fractured without detachment during surgery and required replacement." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
Scissors, blunt, 5 Fr., 34 cm
Common Device Name
Scissors, blunt, 5 Fr., 34 cm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
MDR Report Key50942283
Report Number9610617-2026-02271
Device Sequence Number21206956
Product Code GCJ
UDI-Device Identifier04048551094280
UDI-Public04048551094280
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159EHW
Device Catalogue Number26159EHW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown